On ordering of minimal energies in bicyclic signed graphs
By: S. Pirzada, Tahir Shamsher and Mushtaq A. Bhat

Authors
S. Pirzada
pirzadasd@kashmiruniversity.ac.in
Department of Mathematics, University of Kashmir, Srinagar, India
Tahir Shamsher
Department of Mathematics, University of Kashmir, Srinagar, India
Mushtaq A. Bhat
Department of Mathematics, National Institute of Technology, Srinagar, India
DOI: https://doi.org/10.2478/ausi-2021-0005 | Journal eISSN: 2066-7760
Language: English
Page range: 86 - 121
Submitted on: Mar 22, 2021
Accepted on: Apr 5, 2021
Published online: Jul 8, 2021
Published in print: Jun 1, 2021
Published by: Sapientia Hungarian University of Transylvania
In partnership with: Paradigm Publishing Services
Publication frequency: 2 issues per year
Keywords:
Related subjects:
© 2021 S. Pirzada, Tahir Shamsher, Mushtaq A. Bhat, published by Sapientia Hungarian University of Transylvania
This work is licensed under the Creative Commons Attribution 4.0 License.